MathSciNet Relay Station
MathSciNet bibliographic data
MR145007 22.70 (28.75)
Mostow, G. D. Homogeneous spaces with finite invariant measure. Ann. of Math. (2) 75 1962 17–37.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement